Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Constant headache from middle to bottom of the left side of head, radiating down to left ear. Tried demerol. What to do ?

My dad is having a constant headache from the middle part of his head to the bottom of the left side of his head, with sharp radiating pain down to the back of his left ear. He says it feels like some one is yanking his hair.He randomly has sharp radiating pain,when the pain strikes he winches really bad. A doctor gave him some demerol and something else and it did not easy the pain up. What could this be?
Asked On : Wed, 12 Sep 2012
Answers:  1 Views:  43
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response

Welcome to HCM,

The cause of this type of headache could be due to many causes like tension headache, migraine, cluster headache, or any intracranial space occupying lesion .

Your doctor has prescribed you demerol, which is a narcotic analgesic for pain.

If the pain doesnot subside or symptoms are very much worrisome then consult a neurologist and get one MRI scan for definite diagnosis.

Answered: Wed, 12 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor